# SDR SWAA2013111822401

- Difficulty date: November 17, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 30,183 hours, 17,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID AISLE EMERGENCY EXIT SIGN ASSEMBLY BROKEN.  R & R LIGHT ASSEMBLY IAW AMM.
